# SDR 2009FA0000940

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: General aviation
- Aircraft: N789DF
- Make and model: Amtr KITFOXSERIE5
- Aircraft serial: ADV030
- Aircraft time: 525 hours
- Engine: Cont IO240A
- Engine time: 525 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 635796
- Condition: Failed
- Location: Alternator Drive
- Part time: 254 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR DRIVE COUPLING FAILED IN FLIGHT CAUSING LOSS OF ALL ELECTRICAL CHARGING CAPABILITY.  FLIGHT CONTINUED TO HOME BASE WITHOUT INCIDENT.  THIS IS THE SECOND FAILURE OF THIS PART.  FIRST PART (NEW ENGINE) AT 271 HOURS, REPLACED WITH REBUILT PART.  THIS ONE LASTED 254 HOURS.
